I was originally on amlodipine besylate 10 mg with the triamterene 75 mg/hctz50 mg to lower blood pressure. Had to go back on it to prevent fluid building up 3 days went to 14 # fluid.
Its obvious to me you can't stop diuretics (water pills). Filling up with fluids is a problem that isn't going away so you can stop meds. I had a dr think I could stop mine and within 4 days I had gained 5 pounds and was having trouble breathing. I won that argument, lolo. I also wasn't nuts about my legs looking like tree trunks. So stop trying to get off the stuff, you're going to constantly have this problem.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Apr 2012 • 2 answers
I have just been change from 5 mg of amlodipine to 10mg 3 days ago as my blood pressure was 212/136?
Updated 27 Sep 2017 • 4 answers
Hydrochlorothiazide/Triamterene - I have Menieres. I take Triamterene 37.5 as a diuretic to excrete?
Updated 5 Feb 2015 • 1 answer
Updated 24 Jul 2016 • 1 answer
I am taking 10 mg amlodipine and it makes me fatigued and muscles in legs don't want to work, bad...
Updated 24 Sep 2018 • 1 answer